# SDR SWIA201435843

- Difficulty date: January 2, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 46,865 hours, 39,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DURING TEST FLASH ON, THEN FADE WITHIN 1 SECOND TO DARK.  FLT 4473 REPLACED FOUR ELBPS AS NEEDED.  OPERATIONS CHECKED GOOD.  PN ON AD-2013-1A, SN ON 67804, PN OFF 2013-1A, SN OFF 106496, PN ON OFF AD-2013-1A, SN ON 81169, SN OFF 71069, PN ON OFF AD-2013-1A, SN ON 83205, SN OFF 69288, PN ON OFF AD-2013-1A, SN ON 74733 & SN OFF 65911.
